Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Fertility
|Ran - Sun Aug 01, 2010 8:34 pm||
About two months ago the condom broke and I took the morning after pill about 12 hours later no symptoms or anything but I had spotting/bleeding about four days after I took the second pill. I was sure that was a period.
Now it's two months later and I have been having thick creamy discharge and I've been lactating a bit too when I squeeze my nips, I have no had a period in two months.
I had period-like cramps yesterday and have started to have brown discharge today when I pee.
I have had three negative urine tests, I am REALLY trying to avoid blood tests; what are the chances I am pregnant?
I am not on any medication and I have been under stress for taking a G.E.D. and getting a car/job/ about to break off all ties with my family. I heard that stress can lead to delayed periods?
|Debbie Miller, RN - Tue Aug 03, 2010 5:54 pm||
You have used the method properly and the chances are you are not pregnant. This hormone can affect your periods for a few months as can the stress you mention. The negative testing should be reassuring and the other symptoms are probably also due to the hormones in the Next Choice.
Try to relax. Most of the time the tests are accurate.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.